# SDR SWAA2021081707418

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 44,210 hours, 26,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR (L1) GIRTH BAR HOLDER IS LOOSE ; / [01] ADJUSTED HOOK TENSION FOR GIRT BAR L1 DOOR AMM 25-66-00
